# SDR GUUA10160801

- Difficulty date: October 16, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,177 hours, 32,537 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 1294000321
- Condition: Stiff
- Location: Airstair
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9254- PILOT REPORTED AIRSTAIR DOOR DIFFICULT TO CLOSE.  PERFORMED OPERATIONAL CHECK OF AIRSTAIR DOOR.  OPERATIONAL CHECK GOOD.
